Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 5:58 PM EDT for Columbia County, Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 7, 2020, 9:58 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL, Echols County, GA
The radar
The Moody AFB radar (KVAX), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:00 PM EDT | HEAVY RAIN 11.79 | 5 Ene West Lake, FL | CO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER. 24 HOUR RAINFALL TOTAL. |
| Jun 7, 8:25 PM EDT | HEAVY RAIN 13.03 | Suwannee Springs, FL | TOTAL RAINFALL AMOUNT SINCE MIDNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715
WGUS52 KJAX 072158
FFWJAX
FLC023-047-121-GAC101-080300-
/O.NEW.KJAX.FF.W.0007.200607T2158Z-200608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
558 PM EDT Sun Jun 7 2020
The National Weather Service in Jacksonville has issued a
* Flash Flood Warning for...
Columbia County in northern Florida...
Hamilton County in northern Florida...
Suwannee County in northern Florida...
Echols County in southeastern Georgia...
* Until 1100 PM EDT.
* At 556 PM EDT, Doppler radar indicated heavy rain across the
warned area. Between 4 and 8 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Lake City, Live Oak, Jasper, Jennings, White Springs, Suwannee
Springs, Suwannee River State Park, Statenville, Ichetucknee
Spring, Columbia, Wellborn, Suwannee Valley, Belmont, Winfield,
Mcalpin, Five Points, Crossroads, Watertown, Needmore and Obrien.
Portions of I-10 are closed west of Live Oak near mile marker 273.
Additional rainfall amounts of 2 inches are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3062 8327 3062 8314 3078 8314 3085 8309
3085 8301 3087 8298 3074 8280 3069 8259
3059 8258 3058 8246 3013 8247 2994 8275
2990 8291 2996 8293 3008 8307 3010 8312
3011 8322 3023 8325 3039 8317 3042 8322
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR AND 30 MINUTES
$$
SHASHY1 follow-up statement
484
WGUS72 KJAX 080158
FFSJAX
Flash Flood Statement
National Weather Service Jacksonville FL
958 PM EDT Sun Jun 7 2020
FLC023-047-121-GAC101-080208-
/O.CAN.KJAX.FF.W.0007.000000T0000Z-200608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia FL-Hamilton FL-Suwannee FL-Echols GA-
958 PM EDT Sun Jun 7 2020
...FLASH FLOOD WARNING IS CANCELLED FOR COLUMBIA, HAMILTON AND
ECHOLS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3062 8327 3062 8314 3078 8314 3085 8309
3085 8301 3087 8298 3074 8280 3069 8259
3059 8258 3058 8246 3013 8247 2994 8275
2990 8291 2996 8293 3008 8307 3010 8312
3011 8322 3023 8325 3039 8317 3042 8322
$$
SHASHYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 4:41 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 7, 4:41 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 441 PM EDT Sun Jun 7 2020 ...FLOODING RAINFALL AND TORNADO THREAT NE FLORIDA THROUGH THIS EVENING... ...NORTH FORK BLACK CREEK RISING TO FLOOD STAGE TONIGHT... .NEAR TERM [Through Tonight]... Flooding rainfall threat and isolated tornado potential will continue to focus across NE FL along and south of a shallow baroclinic zone into the early evening as the airmass is 'squeezed' between increasing subsidence from the NNE limiting rainfall potential across SE GA and a meandering trough axis across north-central FL. Storm total rainfall amounts have surpassed 8 inches across Hamilton, Suwannee and Echols county where flood warnings were in effect. A veered low level wind profile evidenced on JAX VAD showed low level ESE surface winds quickly veering to SSW at 4 kft agl with 0-1 km shear around 25 kts across NE FL and surface to 3 km SRH around 200 m2/s2, favorable for rotating cells. Anticipate strong convection will continue to advance toward the St. Johns River basin and Metro JAX over the next couple of hours, advancing toward the Atlantic coast into the evening. Vulnerable flood areas will be the Black Creek basin and westside of Metro JAX where 24 hr rainfall amounts have approached 7-10 inches. Other low-lying flood prone areas will have flooding issues this evening as this next batch of rain moves across the area. Convection will continue, but gradually erode in coverage across the Suwannee River Valley as subsidence/drier air continues to infiltrate from the NNE. Precip will slowly decrease in coverage and intensity as it lingers over NE FL this evening through midnight, with mostly dry conditions expected with linger clouds and humid conditions overnight. .SHORT TERM [Monday Through Tuesday Night]... Elevated rain chances continue each period, but convective trends will transition to a more 'summer' like west coast sea breeze dominant pattern. Deep tropical moisture will remain near 2 inches. Expect morning showers and isolated storms near the Gulf Coast region/I-75 corridor will expand in coverage and intensity into the afternoon as activity tracks to the east, with additional development along the slower inland advancing east coast sea breeze. Highest rain chances focused along sea/breeze outflow mergers near the St. Johns river basin in the afternoon/evening, with threat for aggravated flooding rainfall on already saturated ground. Rainfall will push offshore of the Atlantic coast Mon evening, with drier conditions moving inland from the SW overnight. Linger wake trough axis across south GA and Gulf Coast sea breeze will focus highest diurnally driven rain chances across the Suwannee River Valley and SE GA by early afternoon, then sea breeze activity will return elevated rain chances across inland NE FL into the afternoon and evening. Main convective concern will be locally flooding rain and wet downbursts as mid level will be fairly warm and dynamics weak. Temperatures will trend a bit warmer near climo values with highs in the upper 80s to near 90 with muggy lows in the low/mid 70s. .LONG TERM [Wednesday Through Sunday]... A surface front approaches from the WNW Wednesday then lingers across south GA into the weekend while mean layer trough axis deepens across the eastern CONUS. Elevated moisture with PWAT above 2 inches will continue Wed and Thu with a continuation of elevated mainly diurnally driven rain chances. Drier air is expected to edge southward across the region into the weekend on the NW side of the deepening upper level trough which favors a downward trend in daily rain chances but could support a few stronger cells given cooler temperatures aloft and stronger upper level dynamics. Temperatures will trend near climo values with highs in the upper 80s to near 90 with low trending toward climo values into the weekend into the mid/upper 60s inland to low 70s coast. && .MARINE... Tropical Storm Cristobal will track inland across the central Gulf Coast states through tonight, lifting a surface trough across central Florida northward across the local waters. High pressure will build across south Florida Monday through Wednesday. A weakening front will approach from the west Thursday and linger over the region into Friday. && .HYDROLOGY... Swatch of incredible 24 hr rainfall amounts of 8-10 inches have impacted Echols, Hamilton, N Suwannee, N Columbia, NW Clay and WSW Duval county...with a good portion of the I-10 corridor 4-6 inches as well as eastern Marion. The North Fork of Black Creek is on track to rise into Minor Flood tonight after midnight, cresting tomorrow morning. Additional rises will occur along the Santa Fe and Suwannee later this week, with latest official guidance keeping these locations just below action stage...but will need to closely monitor. && .PREV DISCUSSION [212 PM EDT]... .AVIATION... [Through 18Z Monday] Prevailing MVFR conditions with periods of IFR ceilings and visibilities during heavier showers and embedded thunderstorms will continue through around 02Z at the regional terminals. A lull in rainfall intensity is expected through around 21Z, followed by additional heavy downpours and potential strong thunderstorms that will move northeastward in waves of activity through around 02Z. Conditions should improve at SSI after 21Z, with prevailing VFR conditions expected by 00Z. Outside of thunderstorm activity, prevailing southeasterly winds sustained at 5-10 knots will shift to southerly after 21Z, with speeds decreasing to near 5 knots after 00Z. Brief periods of gusty south-southwesterly surface winds are possible with heavier showers and thunderstorms at the northeast Florida terminals through 02Z. Ceilings should improve towards 06Z at the northeast Florida terminals. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 90 72 90 72 / 40 50 20 70 30 SSI 74 85 75 88 75 / 40 40 30 50 20 JAX 72 89 73 91 73 / 60 70 20 60 20 SGJ 73 87 73 88 73 / 60 50 30 50 20 GNV 72 89 72 89 71 / 50 60 20 60 10 OCF 73 89 72 90 72 / 40 60 20 60 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Local storm report, Jun 7, 4:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG 2 NE COLUMBIA 30.10N 82.66W
06/07/2020 COLUMBIA FL EMERGENCY MNGR
DAMAGE TO THE ROOF AND SIDING ON A HOME.
POSSIBLE TORNADO DAMAGE. RADAR ESTIMATED
TIME.
&&
KCLocal storm report, Jun 7, 5:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN STATENVILLE 30.70N 83.03W
06/07/2020 M7.31 INCH ECHOLS GA MESONET
MESONET STATION STNG1 STATENVILLE. 24 HOUR
RAINFALL TOTAL.
&&
KCSpecial weather statement, Jun 7, 5:13 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
513 PM EDT Sun Jun 7 2020
FLZ033-037-038-072200-
Putnam FL-Inland Flagler FL-Inland St. Johns FL-
513 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...SOUTH CENTRAL
ST. JOHNS AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 600 PM EDT...
* At 512 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crescent City, moving northeast
at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Palm Coast, Bunnell, Crescent City, Andalusia and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2952 8122 2930 8142 2940 8142 2940 8143
2938 8145 2935 8157 2937 8162 2972 8145
TIME...MOT...LOC 2112Z 218DEG 18KT 2936 8151
SHASHYSpecial weather statement, Jun 7, 5:31 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
531 PM EDT Sun Jun 7 2020
FLZ240-340-072215-
Central Marion FL-Western Marion FL-
531 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 615
PM EDT...
* At 531 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ocala Airport, or 8 miles
southwest of Ocala, moving northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Ocala, Sparr, Anthony, Santos, Ocala Airport, Reddick, Lowell and
Burbank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2903 8232 2942 8218 2943 8217 2932 8190
2926 8194 2925 8196 2920 8199 2897 8217
TIME...MOT...LOC 2131Z 205DEG 20KT 2907 8221
SHASHYLocal storm report, Jun 7, 5:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 NE WORTHINGTON SPRING 29.94N 82.40W
06/07/2020 UNION FL LAW ENFORCEMENT
TREE DOWN NEAR SW COUNTY ROAD 18A. RADAR
ESTIMATED TIME.
&&
KCLocal storm report, Jun 7, 5:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG 1 NE COLUMBIA 30.10N 82.67W
06/07/2020 COLUMBIA FL BROADCAST MEDIA
MULTIPLE LARGE TREES SNAPPED WITH SOME
SMALLER TREES UPROOTED. POSSIBLE TORNADO
DAMAGE. RADAR ESTIMATED TIME.
&&
KCThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:35 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 40 min |
| Jun 6, 9:04 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 41 min |
| Jun 6, 9:11 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 3 hr |
| Jun 6, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 44 min |
| Jun 6, 9:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 9:48 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jun 6, 10:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 6, 11:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jun 7, 4:24 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 111 min |
| Jun 7, 4:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 7, 5:30 AM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 7, 6:11 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jun 7, 6:46 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 7, 7:21 AM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 7, 7:35 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 7, 8:06 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Duval | 3 hr |
| Jun 7, 8:17 AM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 7, 8:26 AM EDT | Flash Flood Warning | JAX | Duval | 79 min |
| Jun 7, 9:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 7, 9:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 9:45 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 7, 9:54 AM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Jun 7, 11:24 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 7, 11:40 AM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 4 hr |
| Jun 7, 12:05 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jun 7, 12:16 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 3 hr |
| Jun 7, 12:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 7, 12:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 1:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Jun 7, 1:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jun 7, 1:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 7, 1:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 7, 1:50 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Jun 7, 1:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 7, 1:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 7, 2:25 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 7, 2:32 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 7, 2:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Jun 7, 2:49 PM EDT | River Flood Warning | JAX | Clay | 42 hr |
| Jun 7, 3:05 PM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 3 hr |
| Jun 7, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 7, 3:15 PM EDT | Tornado Warning | JAX | Columbia | 45 min |
| Jun 7, 3:41 PM EDT | Tornado Warning | JAX | Marion | 34 min |
| Jun 7, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 7, 3:46 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jun 7, 3:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 7, 3:55 PM EDT | Tornado Warning | JAX | Columbia | 35 min |
| Jun 7, 4:04 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Union | 41 min |
| Jun 7, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 55 min |
| Jun 7, 4:35 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 40 min |
| Jun 7, 4:42 PM EDT | Tornado Warning | JAX | Baker, Bradford, Union | 33 min |
| Jun 7, 5:09 PM EDT | Flash Flood Watch | JAX | Duval | 6 hr |
| Jun 7, 5:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 59 min |
| Jun 7, 11:53 AM EDT | Flash Flood Warning | JAX | Echols | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2020Flash Flood Warnings in Georgia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.